MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1016
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending completion.
 
Event or Problem Description
The event involved a 8" (20 cm) ext set w/1.2 micron filter, clamp, rotating luer where the customer stated when they entered the patient¿s room and the tubing that attaches to the patient from the filter was disconnected.They attempted to reconnect after wiping with etoh (ethyl alcohol) swap.The tubing would not stay in place, the tubing slid right off the filter.It would connect but not stay in place the whole product was removed and replaced with another.
 
Additional Manufacturer Narrative
The complaint on the b1016 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history report (dhr) for lot 13847714 was reviewed and no non-conformities were found that would have led to the reported complaint.

Brand Name
8" (20 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19756048
Report Number9617594-2024-00899
Device Sequence Number20484975
Product Code FMG
UDI-Device Identifier00887709000087
UDI-Public(01)00887709000087(17)281201(10)13847714
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1016
Device Lot Number13847714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite